# SDR HALA0600630

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,530 hours, 14,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK OFF LIGHT ILLUM. IN CRUISE.  ACCOMPLISHED BITE PER B767 FIM 21-51-00, OPS CHECK GOOD.
